# SDR DHLA2009770AT514

- Difficulty date: December 13, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 1130 RBL 45 FLOORBEAM LOWER FWD FLANGE WITH CORROSION.  REPAIRED FUSELAGE FLOORBEAM LOWER CHORD SECTION BS 1130 BETWEEN RBL 20 AND RBL 56.5 IAW B727 SRM 53-10-8 FIG 10 DETAIL V.
